# SDR IPXA2019020100543

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 16,830 hours, 10,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RAFT RELEASE WARNING LT INOP. OK TO DEF PER MEL 52-73-01-1.   REMOVED AND REINSPECTED AUTONOMOUS STANDBY POWER SUPPLY UNIT (70WN) CONNECTOR. NO DEFECTS NOTED. RECONNECTED CONNECTOR W/ REF TO A300 MM 52-73-18-0401. OPS CHECK GOOD. PREFORMED OPS CK OF SLIDE RELEASE WARNING LIGHT IAW A300 MM 52-73-00-0501, OPS CK GOOD.
